# SDR FDEA201004051057

- Difficulty date: April 5, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L AT STA 1650 HAD DEFORMED HOLE. R & R STRINGER AT STA 1650 S-25L IAW SRM 53-00-03 FIG 201, REPAIR 1 DETAIL II. FOUND HOLE TO BE OUT OF LIMITS IAW SRM 53-00-03, FIG 101.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
